# SDR CALA0000699

- Difficulty date: May 18, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- Aircraft time: 39,668 hours, 20,410 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt & Rt  Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT AND RT MLG AFT FALSE SPAR O/B ATTACH FITTINGS CRACKED.  BOTH CRACKS WERE 2 INCHES LONG.  THE ATTACH FITTINGS WERE REMOVED AND REPLACED IAW ECRA 5740-01423, REV B.
